Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 83, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2016, 4:29 PM CDT for 6 counties in Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 4:29 PM CDT (21:29 UTC)
- Expired
- May 26, 2016, 5:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grimes County, TX, Harris County, TX, Montgomery County, TX, San Jacinto County, TX, Walker County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 104 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2065 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
767
WUUS54 KHGX 262129
SVRHGX
TXC185-201-339-407-471-473-262215-
/O.NEW.KHGX.SV.W.0083.160526T2129Z-160526T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
429 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 515 PM CDT
* AT 428 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONTGOMERY TO NEAR PINEHURST TO NEAR
STAGECOACH...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...WILLIS...PINEHURST...THE WOODLANDS...SPRING...OAK
RIDGE NORTH...PANORAMA VILLAGE...SHENANDOAH...MAGNOLIA...CUT AND SHOOT...
NEW WAVERLY...MONTGOMERY...STAGECOACH...WOODLOCH...TODD MISSION...LAKE
CONROE DAM...PORTER HEIGHTS...SPLASHTOWN AND HOOKS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3057 9527 3027 9522 3002 9542 3009 9592
3025 9585 3049 9576
TIME...MOT...LOC 2128Z 266DEG 20KT 3043 9562 3026 9567 3015 9579
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
043
WWUS54 KHGX 262138
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
438 PM CDT THU MAY 26 2016
TXC185-201-339-407-471-473-262215-
/O.CON.KHGX.SV.W.0083.000000T0000Z-160526T2215Z/
WALKER TX-SAN JACINTO TX-WALLER TX-GRIMES TX-MONTGOMERY TX-HARRIS TX-
438 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN WALKER...SOUTHWESTERN SAN JACINTO...NORTHEASTERN
WALLER...SOUTHEASTERN GRIMES...MONTGOMERY AND NORTHWESTERN HARRIS
COUNTIES...
AT 436 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKE CONROE DAM TO 6 MILES NORTHEAST OF
PINEHURST TO NEAR STAGECOACH...MOVING EAST AT 25 MPH. ONE STRONG
CORE OF THE STORM LIKELY PRODUCING LARGE HAIL IS 4 TO 8 MILES
NORTHEAST OF PINEHURST.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...WILLIS...PINEHURST...THE WOODLANDS...SPRING...OAK RIDGE
NORTH...PANORAMA VILLAGE...SHENANDOAH...MAGNOLIA...CUT AND SHOOT...NEW
WAVERLY...MONTGOMERY...STAGECOACH...WOODLOCH...TODD MISSION...LAKE CONROE
DAM...PORTER HEIGHTS...SPLASHTOWN AND HOOKS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
IF ON OR NEAR LAKE CONROE...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3057 9527 3027 9522 3002 9542 3009 9592
3025 9585 3049 9576
TIME...MOT...LOC 2136Z 266DEG 20KT 3043 9558 3026 9563 3015 9575
HAIL...1.50IN
WIND...60MPH
$$994
WWUS54 KHGX 262150
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
450 PM CDT THU MAY 26 2016
TXC185-473-262159-
/O.CAN.KHGX.SV.W.0083.000000T0000Z-160526T2215Z/
WALLER TX-GRIMES TX-
450 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALLER AND
SOUTHEASTERN GRIMES COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3051 9536 3028 9530 3015 9538 3013 9580
3026 9579 3044 9577 3050 9560
TIME...MOT...LOC 2149Z 266DEG 20KT 3043 9550 3026 9555 3015 9567
$$
TXC201-339-407-471-262215-
/O.CON.KHGX.SV.W.0083.000000T0000Z-160526T2215Z/
WALKER TX-SAN JACINTO TX-MONTGOMERY TX-HARRIS TX-
450 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN WALKER...SOUTHWESTERN SAN JACINTO...WESTERN
MONTGOMERY AND NORTHWESTERN HARRIS COUNTIES...
AT 449 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILLIS TO 6 MILES SOUTHWEST OF CONROE TO NEAR
STAGECOACH...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CONROE...WILLIS...PINEHURST...THE WOODLANDS...OAK RIDGE NORTH...PANORAMA
VILLAGE...SHENANDOAH...MAGNOLIA...CUT AND SHOOT...MONTGOMERY...STAGECOACH...
WOODLOCH...LAKE CONROE DAM...THE WOODLANDS PAVILLION...CHATEAU WOODS AND
DOBBIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
IF ON OR NEAR LAKE CONROE!...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3051 9536 3028 9530 3015 9538 3013 9580
3026 9579 3044 9577 3050 9560
TIME...MOT...LOC 2149Z 266DEG 20KT 3043 9550 3026 9555 3015 9567
HAIL...1.50IN
WIND...60MPH
$$715
WWUS54 KHGX 262206
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
506 PM CDT THU MAY 26 2016
TXC407-471-262214-
/O.CAN.KHGX.SV.W.0083.000000T0000Z-160526T2215Z/
WALKER TX-SAN JACINTO TX-
506 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALKER AND
SOUTHWESTERN SAN JACINTO COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING WILL MOVE SOUTH OF THE
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3050 9536 3028 9530 3015 9538 3015 9568
3031 9570 3039 9568 3046 9562
TIME...MOT...LOC 2204Z 266DEG 20KT 3043 9542 3027 9547 3016 9559
$$
TXC201-339-262215-
/O.CON.KHGX.SV.W.0083.000000T0000Z-160526T2215Z/
MONTGOMERY TX-HARRIS TX-
506 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL MONTGOMERY AND NORTHWESTERN HARRIS COUNTIES...
AT 504 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WILLIS TO NEAR CONROE TO NEAR TOMBALL...MOVING
EAST AT 25 MPH. REPORTS OF 3 INCH PER HOUR RAINFALL WAS ACCOMPANYING
THIS STORM.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CONROE...WILLIS...PINEHURST...THE WOODLANDS...OAK RIDGE NORTH...PANORAMA
VILLAGE...SHENANDOAH...CUT AND SHOOT...MONTGOMERY...WOODLOCH...LAKE CONROE
DAM...THE WOODLANDS PAVILLION AND CHATEAU WOODS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LEAGUE CITY.
IF ON OR NEAR LAKE CONROE...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3050 9536 3028 9530 3015 9538 3015 9568
3031 9570 3039 9568 3046 9562
TIME...MOT...LOC 2204Z 266DEG 20KT 3043 9542 3027 9547 3016 9559
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:31 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 26, 1:31 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
131 PM CDT THU MAY 26 2016
.AVIATION...
a series of upper level disturbances are producing scattered to
numerous thunderstorms over western portions of the forecast
area this afternoon. The houston metro area is more likely to
experience scattered showers this afternoon as most of the
thunderstorm activity is focused further to the north and west of
the area.
This activity should gradually taper off this evening, however
activity resume again on Friday as additional disturbances move
across the area. The timing of convective onset is a little up in
the air because while the models are in agreement that it will
rain, they are all over the place in forecasting the timing.
Tomorrow's thunderstorm activity is more likely to affect the
Houston metro area. Keehn
&&
.PREV DISCUSSION... /ISSUED /
DISCUSSION...
Activity moving in from the SW starting to get its act together
this morning as we are beginning to see some lightning with the
storms. Current grids look good - with highest pops over north-
ern counties and slightly lower closer to the coast. PWs around
2" already over the region along with increasing instability to
help things unsettled over SE TX these next couple of days. 41
PREV DISCUSSION...
Still looking for increasing rain chances across Southeast Texas
over the next two days as a series of disturbances move across the
state and help to ignite shower and thunderstorm development. Best
support/ lift/instability for possible strong/severe storms and
locally heavy rainfall still looks to be setting up across parts
of our western and northwestern counties. However, based on a
number of different scenarios being shown by the models, cannot
rule out some of this risk (especially the locally heavy rainfall)
spreading further to the east and south across the rest of our
area. The primary severe weather threats will be locally heavy
rainfall (and possible localized flooding) along with
strong/damaging winds, frequent lightning and large hail. Rainfall
totals for this Thursday-Friday event are expected to range from 1
to 2 inches in and around the coastal counties to 3 to 4 inches
across our northwestern and western counties. Locally higher
amounts will be possible area wide. Looks like less rain over the
Memorial holiday weekend with lower rain chances and warmer
temperatures. Look for mainly daytime 20% to 30% rain chances
during the first half of next week as weak upper level ridging
attempts to build into the state from the south. The next upper
level trough moving slowly eastward across the state during the
second half of the week has some potential to getting us back into
a wet pattern as we start the new month. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 82 71 88 71 / 50 70 50 40 10
Houston (IAH) 75 84 73 88 72 / 40 60 40 30 10
Galveston (GLS) 78 82 78 83 77 / 30 30 20 20 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory from 1 AM to 4 PM CDT Friday FOR THE
FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Friday FOR
THE FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&
Discussion...41
Aviation/Marine...44Hazardous weather outlook, May 26, 4:48 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Local storm report, May 26, 2:58 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 1 E COLLEGE STATION 30.60N 96.29W
05/26/2016 BRAZOS TX BROADCAST MEDIA
STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER HGX1600172
DCHLocal storm report, May 26, 3:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
305 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.
&&
EVENT NUMBER HGX1600173
DCHLocal storm report, May 26, 3:09 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
309 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TORNADO 2 ESE BRYAN 30.66N 96.33W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
SCANNER REPORTS TORNADO TOUCHDOWN AT BRIARCREST NEAR
LOWES.
1241 PM TSTM WND DMG BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
MULTIPLE TREES DOWN ON UNIVERSITY DRIVE AND HIGHWAY 6.
1244 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX BROADCAST MEDIA
HIGHWAY 6 AT BRIARCREST BEING SHUT DOWN. POWER OUTAGES.
1245 PM TORNADO 3 E BRYAN 30.68N 96.31W
05/26/2016 BRAZOS TX PUBLIC
ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
TENNIS COURTS.
1258 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TREES AND METAL CARPORT DOWN ON OAK HILL.
1258 PM TSTM WND DMG 4 NNE COLLEGE STATION 30.66N 96.29W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
DAMAGE REPORTED ON SH 30 AND FM 60 UNIVERSITY DRIVE
EAST ...AND ON FM 1179 BY SHERRIFFS OFFICE.
0116 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MULTIPLE HOMES DAMAGED IN THE WHEELER RIDGE
SUBDIVISION.
0245 PM FLASH FLOOD 1 E COLLEGE STATION 30.60N 96.29W
05/26/2016 BRAZOS TX BROADCAST MEDIA
STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
FLOODING.
0250 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.
&&
EVENT NUMBER HGX1600165 HGX1600166 HGX1600167 HGX1600171 HGX1600168
HGX1600169 HGX1600170 HGX1600172 HGX1600173
DCHLocal storm report, May 26, 3:13 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
313 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
VILLA MARIA BETWEEN CAVITT AND TEXAS IS IMPASSABLE DUE
TO FLOODING.
&&
EVENT NUMBER HGX1600174
DCHLocal storm report, May 26, 3:47 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MANY ROADS FLOODED AND IMPASSABLE IN BRYAN AND COLLEGE
STATION.
&&
EVENT NUMBER HGX1600175
DCHLocal storm report, May 26, 3:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
353 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
PORTIONS OF STATE HIGHWAY 36 ARE IMPASSABLE BETWEEN
BRENHAM AND SOMERVILLE.
&&
EVENT NUMBER HGX1600176
DCHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:53 AM CDT | Small Craft Advisory | HGX | 41 hr | |
| May 26, 10:45 AM CDT | Special Weather Statement | HGX | Brazos, Grimes | 45 min |
| May 26, 11:36 AM CDT | Special Weather Statement | HGX | Grimes | 39 min |
| May 26, 12:00 PM CDT | Special Weather Statement | HGX | Madison | 45 min |
| May 26, 12:27 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 63 min |
| May 26, 12:32 PM CDT | Tornado Warning | HGX | Brazos, Grimes, Madison | 28 min |
| May 26, 12:55 PM CDT | Tornado Warning | HGX | Brazos, Grimes, Madison | 35 min |
| May 26, 1:07 PM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Madison | 113 min |
| May 26, 1:34 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 41 min |
| May 26, 1:47 PM CDT | Flash Flood Watch | HGX | Austin, Brazos, Burleson, Chambers, Colorado, Fort Bend and 13 more | 32 hr |
| May 26, 1:47 PM CDT | Tornado Warning | HGX | Grimes, Madison, Walker | 28 min |
| May 26, 2:12 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more | 3 hr |
| May 26, 2:22 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 23 min |
| May 26, 2:29 PM CDT | Tornado Warning | HGX | Brazos, Burleson, Grimes, Washington | 31 min |
| May 26, 2:54 PM CDT | Tornado Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 36 min |
| May 26, 2:59 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker and 1 more | 3 hr |
| May 26, 3:14 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 2 hr |
| May 26, 3:26 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Harris, Montgomery, Waller, Washington | 34 min |
| May 26, 3:49 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 2 hr |
| May 26, 3:57 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 33 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 51 min |
| May 26, 4:16 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Harris, Waller, Washington | 29 min |
| May 26, 4:32 PM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, San Jacinto, Trinity, Walker and 1 more | 3 hr |
| May 26, 4:49 PM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Waller | 3 hr |
| May 26, 5:01 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 44 min |
| May 26, 5:12 PM CDT | Areal Flood Advisory | HGX | Houston, Madison, Montgomery, Polk, San Jacinto, Trinity and 1 more | 3 hr |
| May 26, 5:19 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Washington | 26 min |
| May 26, 5:22 PM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 38 min |
| May 26, 5:29 PM CDT | River Flood Warning | HGX | Burleson, Washington | 50 hr |
| May 26, 5:36 PM CDT | River Flood Warning | HGX | Madison, Walker | 65 hr |
| May 26, 5:41 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 15 days |
| May 26, 5:44 PM CDT | Tornado Warning | HGX | Austin, Grimes, Waller, Washington | 31 min |
| May 26, 5:48 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 27 min |
| May 26, 5:57 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 3 more | 3 hr |
| May 26, 6:02 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker | 3 hr |
| May 26, 6:08 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 37 min |
| May 26, 6:13 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 47 min |
| May 26, 6:16 PM CDT | Special Weather Statement | HGX | Montgomery, Waller | 44 min |
| May 26, 6:25 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Washington | 50 min |
| May 26, 6:39 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 51 min |
| May 26, 6:46 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Harris, Liberty, Montgomery, Polk and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.